# SDR AALA202305102237

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 6,897 hours, 2,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DECOMPRESSION PANEL BOTTOM LATCH DOES NOT RELEASE DURING TEST. REMOVED AND REPLACED FLIGHT DECK DOOR PRESSURE RELEASE LATCH.
